# SDR UIEA2018061101126

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,969 hours, 10,314 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Relay
- Condition: Defective
- Location: Fire Suppression
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

28VDC STILL PRESENT ON CARGO FIRE BOTTLE SQUIBS WHEN DISCHARGE SWITCH SWITCH IS RELEASED UNTIL SYSTEM IS DISARMED. T/S CARGO FIRE BOTTLE SQUIBS IAW R767 SSM 26-23-01 FOUND X2 RECESSED PINS ON RELAY K822. RECESSED PIN X2 IAW SWPM 20-15-46 & 26-23-12 OPS GOOD IAW AMM 26-23-01.
